# SDR UALA2010021900626

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 51,974 hours, 19,080 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Priority Valve
- Condition: Locked
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST NR 1 AND NR 2 ENGINE BLEEDS, FLIGHT DIVERTED.  MX INSPECTED BOTH ENGINES, FOUND NR 2 PRV LOCKED CLOSED.  DETERMINED NR 1 BLEED TRIP AND OVERTEMP TO BE CAUSED BY NR 2 ENGINE PRV BEING LOCKED OUT WITH DUAL PACK OPS. HAD MCI MX OPEN COWLING AND INSPECT NR 2 ENGINE DUCTING AND SENSE LINES. MX FOUND THAT THE PRV ON THIS ENGINE WAS CLOSED AND A LOOSE SENSE LINE NEAR THE COMPRESSOR VALVES. LINE WAS SECURED, REACTIVATED THE PRV AND LOCKED OUT THE HP VALVE. MX OPERATED APU AND RAN NR1 PACK, PACK OPS NORMAL. SUSPECT PACK MSG DUE TO NR 2 ENG PRV VALVE BEING LOCKED OUT. NO FURTHER ISSUES.
